# SDR IPXA2020041765279

- Difficulty date: April 15, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 69,881 hours, 13,896 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT OPEN.  FOUND A LOOSE WIRE FOR S2-731. SECURED THE GROUND WIRE & PERFORMED OPERATIONAL CHECK OF THE R1 DOOR SEVERAL TIMES IAW MM 52-10-01-700-801.
